# SDR DXTA2014081505856

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 6,071 hours, 4,853 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: MP50B1
- Part serial: 4191
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 1,347 hours, 1,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL LANDING THE LOW BRAKE PRESS ANTI-SKID INOPERATIVE ANNUNCIATOR ILLUMINATED.  NORMAL BRAKES NOT AVAILABLE DURING TAXI, HAD TO USE EMER BRAKES TO STOP ACFT.  PUSHED IN CB, RAN POWER BRAKES 24X, COULDN'T DUPLICATE.  IAW AMCC REPLACED MOTOR WITH AN OVERHAULED UNIT.  REPLACED PUMP ASSEMBLY WITH NEW.  BLED, SERVICED & PERFORMED OPERATIONS CHECK  ANTI-SKID SYS IAW MM.  OPERATIONS CHECK & LEAK CHECKS GOOD.  SERVICED EMER AIR BOTTLE, LEAK CHECKED GOOD.  PARTS CHANGED, BRAKE PRESS PUMP ASSEMBLY PN 9912166-3, SN 6992.  HYD MOTOR PN MP50B1, SN 4191, COUPLING 6517108-4, NSN, RETAINER MS28774-129, NSN, RETAINER MS28774-130, NSN, O RING NAS1611-129, NSN, O RING NAS1611-130, NSN.
